# SDR MALA030295

- Difficulty date: June 8, 2003
- Submitted: June 9, 2003
- Operation: Air carrier
- Aircraft: N411XJ
- Make and model: Saab 340B
- Aircraft serial: 340B411
- System (JASC): 3442 · Weather Radar System
- Part: Controller
- Part number: 6227337001
- Part serial: 1042
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3259, WEATHER RADAR CANNOT PAINT.  AIR RETURN TO DTW.  MAINTENANCE REMOVED AND REPLACED WX RADAR RT PN/ON/OFF 622-7337-001, SN/ON 1547, SN/OFF 1042.  ALL CHECKS GOOD IAW SF 340 MM CHAP 34.
